# SDR YENA2024021200261

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 2,650 hours, 391 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'MAINT STATUS MSG AIR BLEED ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ); REPLACED RELAY - APUBV CMND (22HV) IAW ESPM 20-46-50. OPS CHECK OK. NO FAULTS NOTED. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
